I got in a bad car accident as a gentleman ran a red light. I am 56 and I can't work as I am a licensed plumber who limps badly! I am on Klonopin but it seems to not help at times , I get light headed from it it does not seem to help me much. When I do take it .5 ml it seems to hurt my muscles in my leg . Any body else have that problem? I am trying to wean off any drugs but this one I can't! I have this phobia of being alone in my house I need to drive and feel the air ! What should I do . Messed up man here! Help ! I feel spaced out all the time when off klonopin and tired when on it.
Sorry to hear about your car accident. I take 1 mg Clonazepam at nite & it does not hurt my muscles. However, I read that muscle aches and pains are a less common SE of this med. Don't go off the Clonazepam completely without tapering down. Or, if it makes you tired just try the .5 mg pill at nite before bettime. It would help if you could find a good Psych doc to help you w/this. Unfortunately for me I cannot find a decent Psych doc w/my current lousy insurance so I just go to a GP. Also, maybe an anti-depressant would help. Wishing you well.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jan 2015 • 1 answer
Updated 18 Oct 2012 • 1 answer
Updated 11 Dec 2013 • 2 answers
Updated 22 Jan 2014 • 1 answer
Updated 13 Sep 2015 • 3 answers